# SDR CA081113008

- Difficulty date: October 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Part number: 206010200133
- Condition: Deformed
- Location: Rotor Blade
- Part time: 11 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LOUD BANG WAS NOTED WITHING 10 MINUTES OF FLIGHT. LEVEL OF VIBRATION DID NOT INCREASE. INSP AFTER LANDING FOUND THAT THE TRIM TAB WAS DEFORMED (UPPER SIDE WAS BENT UPWARD AND LOWER SIDE BENT DOWNWARD). PEEL-PLY HAS BEEN LEFT ON THE TRIM TAB.
